# SDR FDEA200902230662

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193520645
- Condition: Worn
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 26, LBL 69, SEAT TRACK ADAPTER IS WORN.  REMOVED ADAPTER IAW SRM 51-40-21;  PARA A.  ADAPTER FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15;  FIG 101.  LOCATED & DRILLED ADAPTER IAW DWG 10A53781935.   INSTALLED IAW SRM 51-40-21;  PARA A & DWG 10A53781935.
